# SDR MWEA96447

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5914508
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT FLAP CENTER HINGE MOUNT INBD FITTING WAS FOUND CRACKED.  REPLACED FITTING IAW SRM 57-09, PARA 13, AND DRWG NR 5914508.
